MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT PS CEM FEM PS CEM RIGHT SZ 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT PS CEM FEM PS CEM RIGHT SZ 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-020-11-0340
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 07/16/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was initially reported via legal notification that the patient had an initial primary right knee total arthroplasty surgery on (b)(6), 2020.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.Additional information received -it was reported that the patient has complained of pain.The patient had a revision surgical procedure on (b)(6) 2023 for a loose femur and recalled poly approximately 3 years, 4 months after implant.The patient was revised to exactech devices.Reported event is not related to breakage of a device.There was no surgical delay/prolongation.Patient was last known to be in stable condition following the event.Images and x-rays were provided.Product not returning: chain of command.Due to recall hospital will not release.There is no additional information.
 
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.D10.Concomitants: 5362405 02-022-35-4013 - truliant tib imp ps insert sz 4 13mm-fda recall z-0023-2022.6378786 02-022-45-4040 - truliant tib fit tray cem sz 4f / 4t.6384282 200-07-35 - advanced patella 35mm 3 peg implant.These devices are used for treatment not diagnosis.Pending investigation.There is no other information available.
 
Additional Manufacturer Narrative
1038671-2024-04813 this follow-up report is being submitted to relay additional and/or corrected information.D10: concomitants: (b)(6) 02-020-11-0340 - truliant ps cem fem ps cem right sz 4.(b)(6) 02-022-45-4040 - truliant tib fit tray cem sz 4f / 4t.(b)(6) 200-07-35 - advanced patella 35mm 3 peg implant.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2024-04813.The following sections were updated: g1, h6.The following sections were corrected: b1, b2, d2b, d4, d6a, d6b, g1, h6.The reason for the revision reported cannot be confirmed from the information provided but may be the result of femoral loosening and prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT PS CEM FEM PS CEM RIGHT SZ 4
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key17857300
Report Number1038671-2023-02429
Device Sequence Number6759124
Product Code JWH
UDI-Device Identifier10885862314567
UDI-Public10885862314567
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K170240
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/20/2023
Device Catalogue Number02-020-11-0340
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2023
Supplement Date Received by Manufacturer12/12/2024
Initial Report FDA Received Date10/02/2023
Supplement Report FDA Received Date12/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age74 YR
Patient SexMale